MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. CLARIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO

MEDTRONIC PUERTO RICO OPERATIONS CO. CLARIA MRI CRT-D SURESCAN; DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Model Number DTMA1D4
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Device Sensing Problem (2917)
Health Effect - Clinical Codes Cardiac Arrest (1762); Shock from Patient Lead(s) (3162); Syncope/Fainting (4411)
Date of Event 01/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the patient that their heart stopped, they passed out and hit their head on the counter, and the cardiac resynchronization therapy defibrillator (crt-d) shocked them back into normal rhythm.The patient was hospitalized and spent five days in the intensive care unit (icu).It was reportedly determined that the patient had been shocked for atrial fibrillation (af).The device remains in use.No further patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Continuation of d10: 342305 lead implanted (b)(6) 2023.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CLARIA MRI CRT-D SURESCAN
Common Device Name
DEFIBRILLATOR, AUTOMATIC IMPLANTABLE CARDIOVERTER, WITH CARDIAC RESYNCHRONIZATIO
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
gerard torenvliet
8200 coral sea st ne
mounds view, MN 55112-4391
7635269277
MDR Report Key21252622
Report Number3004209178-2025-01617
Device Sequence Number8075439
Product Code NIK
UDI-Device Identifier00643169720657
UDI-Public00643169720657
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
P010031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/14/2021
Device Model NumberDTMA1D4
Device Catalogue NumberDTMA1D4
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2025
Initial Report FDA Received Date01/28/2025
Date Device Manufactured08/20/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
419488 LEAD, 6935M55 LEAD
Outcome Attributed to Adverse Event Hospitalization; Life Threatening;
Patient Age75 YR
Patient SexMale